Expansivity and shadowing in linear dynamics NC Bernardes Jr, PR Cirilo, UB Darji, A Messaoudi, ER Pujals
Journal of Mathematical Analysis and Applications 461 (1), 796-816, 2018
74 2018 On Haar meager sets UB Darji
Topology and its Applications 160 (18), 2396-2400, 2013
60 2013 Graph theoretic structure of maps of the Cantor space NC Bernardes Jr, UB Darji
Advances in Mathematics 231 (3-4), 1655-1680, 2012
52 2012 First return path systems: differentiability, continuity, and orderings UB Darji, MJ Evans, RJ O'Malley
Acta Mathematica Hungarica 66 (1-2), 83-103, 1995
34 1995 Generalized hyperbolicity and shadowing in Lp spaces E D'Aniello, UB Darji, M Maiuriello
Journal of Differential Equations 298, 68-94, 2021
32 2021 Classification problems in continuum theory R Camerlo, U Darji, A Marcone
Transactions of the American Mathematical Society 357 (11), 4301-4328, 2005
31 2005 Ubiquity of odometers in topological dynamical systems E D'Aniello, UB Darji, TH Steele
Topology and its Applications 156 (2), 240-245, 2008
30 2008 Covering ℝ with translates of a compact set U Darji, T Keleti
Proceedings of the American Mathematical Society 131 (8), 2593-2596, 2003
29 2003 A first return characterization for Baire one functions UB Darji, MJ Evans, RJ O’Malley
29 1993 Topological transitivity and mixing of composition operators F Bayart, UB Darji, B Pires
Journal of Mathematical Analysis and Applications 465 (1), 125-139, 2018
25 2018 Recovering Baire 1 functions UB Darji, MJ Evans
Mathematika 42 (1), 43-48, 1995
23 1995 Li–Yorke chaos for composition operators on -spaces NC Bernardes Jr, UB Darji, B Pires
Monatshefte für Mathematik 191 (1), 13-35, 2020
20 2020 First return approachability UB Darji, MJ Evans, PD Humke
Journal of mathematical analysis and applications 199 (2), 545-557, 1996
20 1996 A first return examination of the Lebesgue integral UB Darji, MJ Evans
19 2001 Chaos and indecomposability UB Darji, H Kato
Advances in Mathematics 304, 793-808, 2017
18 2017 Nowhere monotone functions and functions of nonmonotonic type J Brown, U Darji, E Larsen
Proceedings of the American Mathematical Society 127 (1), 173-182, 1999
17 1999 Universally first return continuous functions UB Darji, MJ Evans, RJ O’Malley
Proceedings of the American Mathematical Society 123 (9), 2677-2685, 1995
16 1995 Shift-like operators on Lp (X) E D'Aniello, UB Darji, M Maiuriello
Journal of Mathematical Analysis and Applications 515 (1), 126393, 2022
15 2022 Chaos among self-maps of the Cantor space E DʼAniello, UB Darji
Journal of mathematical analysis and applications 381 (2), 781-788, 2011
15 2011 Complexity of hereditarily decomposable continua UB Darji
Topology and its Applications 103 (3), 243-248, 2000
15 2000